Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from cluster headches, taking pizotifeno tablet. Is this the right medicine for cluster headaches?

My husband suffers with cluster headaches and is prescribed Pizotifen 0.5mg. He now buys these tablets in Tenerife under the name Pizotifeno 0.5mg made by Mosegor. However, the pharmacist told us that Mosegor is prescribed for appetite problems (bulimia?) is this drug multi purpose as my husband continues to take them for cluster headaches!

thank you,
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Pizotifen is a drug used mainly in migraine and various type of headaches like cluster headache. In Spain Pizotifeno brand is available and both are same drugs. It is a drug which is also used in cases of poor appetite, and both are same. So it is a multipurpose drug and you can use it with ease in cluster headache.

Dr.Seikhoo Bishnoi, MD
Answered: Fri, 5 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor